# SDR SWIA201436442

- Difficulty date: January 28, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 9 CRACKED RT SIDE COCKPIT BELOW WINDSHIELD DV WINDOW POST.  C CHECK REPAIRED RIB NR 9 RT SIDE COCKPIT BELOW WINDSHIELD DV WINDOW IAW SB.
